Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Having trouble with vision. Laser treatment done for retinal detachment. Dry eyes with blurred vision after the surgery. Are these related to liver problems?

Hi, I m having trouble with my vision , although not all the time. I had my right eye lasered because of retinal detetchment earlier this year. Since then my eyes have been dry, blurry, sore and sometimes bloodshot. I am wondering if my eye problems might be related to my liver . I have had my eyes tested regually, but the opthamoligist just suggests using lubricating drops for thr dryness apparently my vision is ok.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Welcome to HCM. And don't worry. As long as your vision is alright and having regular follow up with your doctor I think you shouldn't fear.

Sore eyes are commonly due to dry eye disease,for which lubricant eye drops are the best and safe for prolonged use too. And if your obvious redness is due to secondary inflammation I don't think your ophthalmologist will miss it and will start on anti inflammatory drugs as needed during the incident.

Until then, use a good preservative free lubricant, to keep your eyes moist and fresh. Nothing harm in using a lubricant for long term use.
Yes, in cases of Primary Biliary Cirrhosis of liver,dry eye symptom does exist. So if you are doubtful get yourself examined thoroughly for associated systemic illness .

Hope this helps . Take care .
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor